MAUDE Adverse Event Report: CFN MEXICO 215 SA DE CV EXT SET 3W-STCK STD HI FLOW 1SS; SET, EXTENSION, INTRAVASCULAR

CFN MEXICO 215 SA DE CV EXT SET 3W-STCK STD HI FLOW 1SS; SET, EXTENSION, INTRAVASCULAR
Model Number 10016072
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of kinks in the tubing could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10016072 because a lot number was not provided by the customer.Root cause analysis: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that ext set 3w-stck std hi flow 1ss tubing kinked.The following information was provided by the initial reporter: material no.: 10016072 batch no.: unknown.It was reported that the line loops around and kinks at the loop.The other issue with this set is still a problem.The line goes in the arm (on an armboard) and then loops around and come back to the head and the anesthesiologist.The line has kinked at the loop which is an issue.The arm can be under a drape so when it has kinked, the anesthesiologist may not see.That line becomes useless once kinked.This happens regularly.

Brand Name
EXT SET 3W-STCK STD HI FLOW 1SS
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CFN MEXICO 215 SA DE CV
parque industrial el florido.
tijuana, null 22244
MX  22244
MDR Report Key10320198
Report Number9616066-2020-02246
Device Sequence Number2979003
Product Code FPA
UDI-Device Identifier10885403234071
UDI-Public10885403234071
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10016072
Device Catalogue Number10016072
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;